Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is the 7 day break after consuming contraceptive pills for 21days compulsory ?

I have recently gone back on the pill and been taking it accordingly for the last couple of months, however, this time around i did not take my 7 day break and just started on my next packet. I have taken 4 pills of my next packet. Should I stop and have my 7day break now and then carry on with the rules of 21days pills/7day break or should i finish the pack and then go back to following the rules on the packet after this one. Thanks
Asked On : Tue, 1 Mar 2011
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Taking 4 pills after finishing previous packet is not much. Now you stop the pills and take a 7 day break for withdrawal bleeding. Not giving 7 days break will ultimately cause irregular spotting and disturbance.
Dr. Rakhi Tayal
Answered: Tue, 1 Mar 2011
I find this answer helpful
  Anonymous's Response
Thank you very much :)
Answered: Tue, 1 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor